# SDR CALA2025022402426

- Difficulty date: February 23, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N898UA
- Make and model: Airbus A319-132
- Aircraft serial: 3311
- Aircraft time: 46,653 hours, 28,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTING BATTERY CAPACITY OPERATIONAL CHECK {A3NB-33-3-6013} - ALL 4 BATTERY PACKS FAIL 30 MINUITE TEST, MUST BE REPLACED. EMERGENCY BATTERY PACK  TESTED ALL 4 NEW BATTERY PACKS IAW W / C A3NB-33-3-0002, NO FAULTS NOTED, ALL EMERGENCY LIGHTS OP. CHECK GOOD.
